I have serious anxiety, generalized and social, to varying degrees, sometimes worse, and to the point of where I can't be around others, but sometimes good enough for me to do basic everyday things. I do not have depression, just anxiety. I also struggle with issues falling asleep at times, although once I fall asleep, I'm usually fine. Here's my questions. About a year ago, my former general practicioner prescribed me low dose Paxil for 20 mg, but at that time I didn't take it due to my anxiety being more under control. Fast forward to the present, a few weeks ago, my anxiety and sleep issues had gotten way worse, so my new general doc prescribed me 50 mg of zoloft for about a month, and I am supposed to see her later this month for a follow up. However, I tried the zoloft and it made me jittery, MUCH more anxious, paranoid, and feeling hyped up all the time, to the point where my insomnia got worse! I felt like I couldn't shut my brain off. Even worse, I felt like I was losing my appetite and didn't want to eat any. I am already, and have always been a slim guy, so that's the last thing I need! After researching it, I found that many complained of these side effects of zoloft, and that insomnia seems to be a big problem with it. So I stopped taking that. I feel a bit better now, but I am back to square one because my anxiety is still here. I just feel so frustrated. I have heard the Paxil is actually more for anxiety than Zoloft, is this true? And isn't it more appetite-friendly? I called my old former doctor the other day and left a message and I am wanting to ask if she will renew the prescription for Paxil she wrote me a year ago. So to sum up I don't consider myself depressed, I just need help managing my anxiety for job interviews, social situations, shopping, etc..PLus I want to make sure if I start on a medication it is not going to make my sleep problems worse. Can anyone help me out? Should I ask for low dose Paxil, perhaps with .5 Ativan to take only as needed for sleep? I just don't think I can do the zoloft again. Thanks.